MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps 2 console during use.The report stated the console primed fine but suddenly started displaying over pressure alarms and would shut off flow.The report stated the perfusionist wanted the console to be evaluated.There were no patient complications reported as a result of the alleged event.The console was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Device evaluation found the reported complaint condition could not be duplicated, but the related error code was confirmed in log data.Further investigation found that the console displays inadequate fill alarms on the right pumping chamber when flowing at 250 ml.The console's red door was opened and the field service engineer found that the pin and roller on the right side had dislodged.The pin and roller were reinstalled with the correct hardware and the inadequate alarms resolved.The console was reassembled and passed all functional testing.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6666117
Report Number1649914-2017-00051
Device Sequence Number13640837
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/25/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;